# SDR 110702

- Difficulty date: November 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N254SC
- Make and model: Lear 25B
- Aircraft serial: 102
- Aircraft time: 13,196 hours, 10,148 cycles
- Engine: Ge CJ610*
- Engine time: 5,920 hours, 4,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nacelle
- Part time: 5,920 hours, 4,299 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

ENGINE FLAMED OUT AT FL 390, 20 MIN. INTO THE FLIGHT. PILOT DECLARED AN EMERGANCY. THE PILOT RELITE THE ENGINE. THE AIRCRAFT RETURNED TO THE GROUND AT FXE. THE PROBLEM COULD NOT BE DUPLITCATE ON THE GROUND. A/C WAS RETURNED TO SERVICE. AFTER A TEST FLIGHT WAS PERFORMED, IT WAS DETERMINED THAT THE ENGINE STILL WAS NOT OPERATING CORRECTLY. IT WAS DETERMINED THAT THE CAUSE WAS THE COMPRESSOR SECTION. ANOTHER ENGINE IS BEING INSTALLED.
